# SDR VNAA20240212007

- Difficulty date: January 28, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 20,308 hours, 18,190 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Bs 319-333 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSIÓN ON STRINGER AND SPLICE 25RH IN STA. FS=319.70 TO FS=333.00 AT MAIN AVIONICS COMPARTMENT.  SUMMARY; STRINGER AND SPLICE 25RH IN STA. FS=319.70 TO FS=333.00 AT MAIN AVIONICS COMPARTMENT WERE REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01. SRM
51-42-21-001-001-A01.
